# SDR UALA2010050601544

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 72,989 hours, 11,916 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lever
- Part number: 015T063017
- Condition: Excess Play
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE RT THRUST REVERSER LEVER PLAY.  REPLACED FAULTY ENGINE THRUST LEVERS.
